# SDR ASAA2017022819965

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,294 hours, 5,642 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON CLIMB OUT AT 16,000 FT. FOLLOWED QRH AND RECALL WAS RESET. ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, NO FAULTS IAW AMM 21-61-00-700-806-002.
